# SDR MWEA98357

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1132.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON INTERCOSTAL BOTTOM FLANGE LT SIDE FUSE STA 1132.60 TO 1143.01.  MTC FABRICATED DOUBLER AND INSTALLED.
